# SDR USAA2014032400010

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 36,281 hours, 24,269 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CIDS CAUTION LIGHT ON WITH ASSOCIATED LAVATORY SMOKE.  WARNING DISAPPEARED BUT CAUTION LIGHT STILL ON.  CHANGED FWD & AFT LAVATORY SMOKE DETECTOR FILTERS, NO FAULTS.  CIDS CAUTION LIGHTS ON FLIGHT ATTENDANT PANEL DUE TO AFT DRAIN MAST INOPERATIVE & ON MEL 30-71-01A.
